On predicate and arithmetic calculi of symmetric constructive logic
Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 517-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_3_a1,
author = {I. D. Zaslavsky},
title = {On predicate and arithmetic calculi of symmetric constructive logic},
journal = {Doklady Akademii Nauk},
pages = {517--520},
year = {1973},
volume = {210},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a1/}
}
I. D. Zaslavsky. On predicate and arithmetic calculi of symmetric constructive logic. Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 517-520. http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a1/